# SDR IPXA11565561

- Difficulty date: March 9, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1040-1079
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, SEAT TRACK FROM BS 1040-1079, BL 0 WL 208 HAS MECHANICAL DAMAGE AT BS 1055.  R & R SEAT TRACK IAW SRM 53-00-52-1A-1, SRM 51-20-01-0G, SRM 51-40-02 DWG 144N5023.
